# SDR SWAA2025060276130

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 56,059 hours, 34,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EMERGENCY LIGHT INOP.  <[01] R/R R/H OVERWING EMERGENCY EXIT LAMP PER AMM 33-51-04. OPS CHECK GOOD.
